# SDR RMXA021620100070

- Difficulty date: February 16, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N919WM
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- Aircraft time: 5,378 hours, 18,826 cycles
- Engine: Pwa PW206A
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010056
- Part serial: 466
- Condition: Delaminated
- Location: Main Rotor
- Part time: 5,832 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSPECTION, THE TECH DISCOVERED A 'L' SHAPED DELAMINATION ON 1 MAIN ROTOR BLADE UPPER SKIN NEAR THE BLADE ROOT OR 'CUFF'. THE DELAMINATION MEASURES 18MM L X 8MM W. MAIN ROTOR BLADE IS BEING REPLACED & DEFECTIVE BLADE BEING SENT BACK TO MFG FOR REPAIR.
